# SDR BB06093

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 39,653 hours, 16,303 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 01349H5182
- Condition: Cracked
- Location: Cockpit
- Part time: 11,895 hours, 5,280 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

FLIGHT 708, LAS-CLT:  DURING FLIGHT, CAPTAINS WINDSHIELD CRACKED.  CREW STATED WINDSHIELD WAS BEGINNING TO LEAK AIR.  FLIGHT DIVERTED TO MEM.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD.
